# SDR DALA2016102807900

- Difficulty date: May 10, 2015
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 41,699 hours, 26,397 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK OF THE FUEL ACCESS PANEL 620CT.  REMOVED THE ACCESS PANEL.
